Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 20, NWS Omaha, NE

October 4, 2013Wayne County, Nebraska

NWS Omaha, NE issued this tornado warning at Oct 4, 2013, 5:28 PM CDT for Wayne County, Nebraska. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2013, 5:28 PM CDT (22:28 UTC)
Expired
Oct 4, 2013, 6:00 PM CDT
In force
32 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Wayne County, NE

The radar

The Omaha radar (KOAX), 114 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 5:30 PM CDTTORNADOWayne, NE*** 14 INJ *** SUBSTANTIAL STRUCTURAL DAMAGE ON THE FAR EASTERN EDGE OF WAYNE. NUMEROUS INJURIES.
Oct 4, 5:36 PM CDTTORNADO2 Sw Wayne, NEFARMHOUSE DESTROYED....COWS LOOSE RUNNING ALONG THE HWY...VEHICLE FLIPPED UPSIDE DOWN. NO REPORT YET IF ANYONE WAS HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 2:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WFUS53 KOAX 042228
TOROAX
NEC179-042300-
/O.NEW.KOAX.TO.W.0020.131004T2228Z-131004T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
528 PM CDT FRI OCT 4 2013

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 600 PM CDT
    
* AT 527 PM CDT...A TORNADO PRODUCING STORM WAS LOCATED NEAR WAYNE...
  OR 25 MILES SOUTHWEST OF PONCA...MOVING NORTHEAST AT 45 MPH.

HAZARD...DAMAGING TORNADO.

SOURCE...RADAR CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4226 9701 4226 9683 4221 9683 4213 9691
      4223 9711 4235 9702
TIME...MOT...LOC 2227Z 212DEG 50KT 4225 9696 

TORNADO...OBSERVED
HAIL...<.75IN

$$

FOBERT/CZ
3 follow-up statements
388 
WWUS53 KOAX 042231 RRA
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
531 PM CDT FRI OCT 4 2013

NEC179-042300-
/O.CON.KOAX.TO.W.0020.000000T0000Z-131004T2300Z/
WAYNE NE-
531 PM CDT FRI OCT 4 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN
WAYNE COUNTY...
        
AT 527 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR NEAR WAYNE.  A 
SECOND TORNADO WAS LOCATED NEAR  WAKEFIELD...OR 23 MILES SOUTHWEST 
OF PONCA...MOVING NORTHEAST AT 45 MPH.  

HAZARD...DAMAGING TORNADO.

SOURCE...RADAR CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4226 9701 4226 9683 4221 9683 4213 9691
      4223 9711 4235 9702
TIME...MOT...LOC 2228Z 216DEG 48KT 4225 9690 

TORNADO...OBSERVED
HAIL...<.75IN

$$

FOBERT/CZ
686 
WWUS53 KOAX 042239
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT FRI OCT 4 2013

NEC179-042300-
/O.CON.KOAX.TO.W.0020.000000T0000Z-131004T2300Z/
WAYNE NE-
539 PM CDT FRI OCT 4 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN
WAYNE COUNTY...
        
AT 534 PM CDT...A CONFIRMED TORNADO NEAR WAYNE AND A SECOND 
CONFIRMED TORNADO WAS LOCATED NEAR WAKEFIELD...OR 22 MILES SOUTHWEST 
OF PONCA...MOVING NORTHEAST AT 40 MPH AND CROSSING INTO DIXON COUNTY.

HAZARD...DAMAGING TORNADO.

SOURCE...RADAR CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4226 9701 4226 9683 4221 9683 4213 9691
      4223 9711 4235 9702
TIME...MOT...LOC 2231Z 202DEG 36KT 4229 9695 

TORNADO...OBSERVED
HAIL...<.75IN

$$

FOBERT/CZ
755 
WWUS53 KOAX 042245
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
545 PM CDT FRI OCT 4 2013

NEC179-042255-
/O.CAN.KOAX.TO.W.0020.000000T0000Z-131004T2300Z/
WAYNE NE-
545 PM CDT FRI OCT 4 2013

...THE TORNADO WARNING FOR EASTERN WAYNE COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 4226 9701 4226 9683 4221 9683 4213 9691
      4223 9711 4235 9702
TIME...MOT...LOC 2239Z 212DEG 50KT 4246 9681 

$$

FOBERT/CZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Oct 4, 3:09 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Oct 4, 3:09 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
309 PM CDT FRI OCT 4 2013

.SHORT TERM...TONIGHT THROUGH MONDAY.

INGREDIENTS NECESSARY FOR A SIGNIFICANT SVR WX OUTBREAK COMING
TOGETHER LATE THIS AFTN AND EVENING. CURRENT VW IMAGERY WAS SHOWING
AN INTENSE UPPER LEVEL SYSTEM APPROACHING THE CNTRL PLAINS WITH
PROFILE NETWORK DEPICTING THE CENTER OF CIRCULATION OVER THE NEB
PANHANDLE SLOWLY MOVING EAST. STOUT DPVA IN THE MEANTIME HAS INDUCED
A DEEP SFC LOW CENTERED IN S-CNTRL NEB WITH A STRONG BAROCLINIC ZONE
EXTENDING FROM THE ERN DAKOTAS...DOWN THRU CNTRL NEB...AND INTO WRN
KS.

AMPLE GULF MOISTURE HAS ADVECTED INTO THE REGION DEPICTED BY
MORNING PRECIP WATER VALUES ANYWHERE FROM 200-225% OF NORM INVOF
LLVL MOISTURE AXIS EXTENDING INTO THE CWA. ALSO NOTED FROM SFC OBS
IS DISTINCT DRY-LINE PUSHING INTO CNTRL KS ASSOCIATED WITH ADVANCING
DRY SLOT. DAY TIME HEATING WITHIN AREA OF CLEARING IS ALREADY
PUSHING MUCAPES TO AROUND 3000 J/K IN ERN KS...WITH RAP13 MUCAPES
PEAKING AROUND 5000 J/KG AND SHIFTING INTO THE CWA LATER THIS AFTN.
ALL THIS HAS CULMINATED IN A MODERATE RISK TO BE ISSUED OVER EXTREME
ERN NEB/WRN IA.

THIS AFTN/EVENING...HRRR GUIDANCE LIFTS THE SFC LOW FROM CNTRL NEB
INTO ERN SD LATER THIS EVENING. ATTENDANT WARM FRONT IS PROGGED TO
PUSH INTO THE CWA WITH CONVECTION ERUPTING ALONG THE BNDRY WHEN
SUFFICIENT HEATING EVENTUALLY ERODES ANY CAPPING. COMBINATION OF
SYSTEM DYNAMICS/FRONTAL BNDRY WILL CREATE A VERY FAVORABLE
ENVIRONMENT FOR SIGNIFICANT WIND SHEAR...QUITE ADEQUATE FOR TORNADIC
SUPERCELL DEVELOPMENT. THIS PROBABLY BEST REVEALED BY RAP13
EFFECTIVE STORM RELATIVE HELICITY PROGS IN THE NEIGHBORHOOD OF 420
J/KG PHASING WITH BEST CAPE/MINIMUM CINH/ML LCL AND ML LFC. AT THIS
POINT ANTICIPATE THUNDERSTORMS WILL BE WELL UNDERWAY TOWARD OR JUST
AFTER 4PM JUST WEST OF THE MO RIVER...WITH QUICK INTENSIFICATION AS
THE ACTIVITY SHIFTS INTO WRN IA SOMETIME AROUND 6PM.

SAT/SUN MORNING...PRETTY GOOD MODELS AGREEMENT SLOW MOVING UPPER LOW
WILL ALLOW FOR POSSIBLE PCPN MAINLY OVER THE NRN CWA IN RESPONSE TO
WRAP AROUND MOIST/WAA. THUS WILL MAINTAIN SMALL POPS. SUN
NIGHT/MON DRY WITH LOW AMPLITUDE SHORTWAVE RIDGE PASSING THRU.

DEE

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY.

ALTHOUGH MODELS ARE HANDLING THE CLOSED LOW TO OUR EAST DIFFERENTLY
IT SHOULD STILL BE RELATIVELY QUIET FOR OUR AREA. SOUTHERLY FLOW
EVENTUALLY RETURNS TO THE REGION...IT'S JUST FIGURING OUT IF ITS A
LITTLE QUICKER LIKE THE ECMWF...OR A LITTLE SLOWER LIKE THE GFS.
EITHER WAY IT SHOULD BE MILD AND NORMAL THROUGH THE PERIOD. MODELS
ALSO DIFFER ON THE TIMING OF THE NEXT SYSTEM THAT APPROACH THE
AREA...WITH THE GFS QUICKER AND THE ECMWF A LITTLE SLOWER. AS A
COMPROMISE...WILL REINTRODUCE SMALL CHANCE OF STORMS LATE THURSDAY
NIGHT AND FRIDAY WITHIN THE WARM AIR ADVECTION ZONE AHEAD OF A COLD
FRONT...BUT IT COULD EASILY HOLD OFF UNTIL FRIDAY NIGHT OR SATURDAY
AS WELL.

DEWALD

&&

AVIATION...
18Z TAFS FOR KOMA...KLNK...AND KOFK.

MAIN CONCERN WILL BE CONVECTIVE CHANCES AT ALL TAF SITES AS A WARM
FRONT LIFTS THROUGH THE REGION. TIMING OF 20-23Z AT KOFK/KLNK AND 22-
01Z AT KOMA. GENERALLY VFR CONDITIONS AT ALL TAF SITES...WITH
TEMPORARY MVFR CEILINGS IF THUNDERSTORMS DEVELOP. THERE WILL ALSO BE
A WIND DIRECTION CHANGE...FROM SOUTHEAST AT 13 TO 22 KNOTS...
EVENTUALLY BECOMING WEST SOUTHWEST.

DEWALD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

99/99
Hazardous weather outlook, Oct 4, 4:29 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
429 PM CDT FRI OCT 4 2013

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-051130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
429 PM CDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

TORNADIC THUNDERSTORM DEVELOPMENT IS POSSIBLE THE REST OF THIS
AFTERNOON OVER EASTERN NEBRASKA...THEN WESTERN IOWA THIS EVENING.
LARGE HAIL AND DAMAGING WINDS WILL BE THREAT AS WELL. ALL THIS IN
PART TO A STRONG UPPER LEVEL STORM SYSTEM ALONG WITH ASSOCIATED
SURFACE BOUNDARIES. WITH STOUT INSTABILITY AND WIND SHEAR IN
PLACE...STORMS WILL LIKELY TURN SEVERE SHORTLY AFTER DEVELOPING.

THE STORMS ARE EXPECTED TO BE FAST MOVING AND PUSH EAST OF THE
OUTLOOK AREA BY LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EARLY EVENING OVER EASTERN NEBRASKA...THEN EARLY EVENING IN
SOUTHWESTERN IOWA.

In the hours before

Special weather statement, Oct 4, 4:26 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT FRI OCT 4 2013

NEZ017-018-031-032-042200-
MADISON NE-STANTON NE-PIERCE NE-WAYNE NE-
426 PM CDT FRI OCT 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON...
NORTHWESTERN STANTON...SOUTHEASTERN PIERCE AND WESTERN WAYNE COUNTIES
UNTIL 500 PM CDT...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANTON...OR 6 MILES SOUTHEAST OF NORFOLK...
MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STANTON...WINSIDE...HOSKINS AND CARROLL.

 A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY AFTERNOON
FOR CENTRAL NEBRASKA.

LAT...LON 4231 9708 4188 9721 4189 9742 4209 9740
      4209 9741 4210 9740 4233 9737
TIME...MOT...LOC 2121Z 183DEG 34KT 4196 9733

FOBERT
Local storm report, Oct 4, 4:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TORNADO          2 SW STANTON            41.93N 97.25W
10/04/2013                   STANTON            NE   TRAINED SPOTTER

            BRIEF TOUCHDOWN OF ROPE TORNADO.

&&

RCHERMOK
Local storm report, Oct 4, 5:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          6 S WAYNE               42.15N 97.02W
10/04/2013                   WAYNE              NE   STORM CHASER

            REPORT OF A LARGE MULTI-VORTEX TORNADO.

&&

CZAPOTOCNY

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 8:10 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline35 min
Oct 3, 8:40 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline35 min
Oct 3, 9:00 PM CDTTornado WarningOAXGage, Lancaster30 min
Oct 3, 9:19 PM CDTSevere Thunderstorm WarningOAXSaline26 min
Oct 3, 9:23 PM CDTSevere Thunderstorm WarningOAXLancaster52 min
Oct 3, 9:42 PM CDTTornado WarningOAXSaline48 min
Oct 3, 9:53 PM CDTSevere Thunderstorm WarningOAXSaline52 min
Oct 3, 9:59 PM CDTSpecial Weather StatementOAXCass, Sarpy31 min
Oct 3, 10:06 PM CDTTornado WarningOAXLancaster24 min
Oct 3, 10:15 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe30 min
Oct 3, 10:26 PM CDTTornado Warning Tornado observedOAXLancaster, Otoe34 min
Oct 3, 10:28 PM CDTTornado WarningOAXSaline32 min
Oct 3, 10:40 PM CDTTornado Warning Tornado observedOAXCass, Otoe35 min
Oct 3, 10:45 PM CDTFlash Flood WarningOAXLancaster, Saline, Seward6 hr
Oct 3, 10:56 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline34 min
Oct 3, 11:01 PM CDTSpecial Weather StatementOAXPlatte29 min
Oct 3, 11:08 PM CDTTornado WarningOAXCass37 min
Oct 3, 11:25 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe35 min
Oct 3, 11:30 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy30 min
Oct 3, 11:54 PM CDTSpecial Weather StatementOAXButler, Colfax51 min
Oct 4, 12:41 AM CDTSpecial Weather StatementOAXDodge, Saunders64 min
Oct 4, 12:57 AM CDTAreal Flood AdvisoryOAXColfax, Platte2 hr
Oct 4, 4:26 PM CDTSpecial Weather StatementOAXWayne34 min
Oct 4, 4:43 PM CDTTornado Warning Tornado observedOAXStanton, Wayne32 min
Oct 4, 5:01 PM CDTTornado WarningOAXCedar, Stanton, Wayne29 min
Oct 4, 5:11 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce49 min
Oct 4, 5:16 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee29 min
Oct 4, 5:22 PM CDTTornado WarningOAXAntelope, Knox38 min
Oct 4, 5:37 PM CDTSpecial Weather StatementOAXOtoe23 min
Oct 4, 5:37 PM CDTTornado WarningOAXCedar, Knox23 min
Oct 4, 5:45 PM CDTSevere Thunderstorm WarningOAXOtoe30 min
Oct 4, 5:45 PM CDTTornado WarningOAXThurston45 min
Oct 4, 6:03 PM CDTSevere Thunderstorm WarningOAXCass27 min
Oct 4, 6:04 PM CDTTornado Warning Tornado observedOAXThurston41 min
Oct 4, 6:23 PM CDTSevere Thunderstorm WarningOAXCass37 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.